# SDR ASAA2014032407312

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 1,209 hours, 383 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 131260
- Condition: Failed
- Location: Apu
- Part time: 327 hours, 615 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  ACFT GROUNDED.  R & R THE APU EXCITER AND IGNITER PLUG IAW AMM 49-41-31 AND 49-41-51.  OPS CHECK GOOD.
